China Aerospace Science and Industry Corporation (CASIC) - Optimal deterministic disturbances rejection for singularly perturbed linear systems

Author(s): Zhang Baolin ; Tang Gongyou ; Gao Dexin
Publisher: China Aerospace Science and Industry Corporation (CASIC)
Publication Date: 1 December 2006
Volume: 17
Page(s): 824 - 828
ISSN (Electronic): 1004-4132
DOI: 10.1016/S1004-4132(07)60023-1
Regular:

Optimal deterministic disturbances rejection control problem for singularly perturbed linear systems is considered. By using the slow-fast decomposition theory of singular perturbation, the... View More

Advertisement